# SDR AALA202407080288

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 40,635 hours, 15,907 cycles
- System (JASC): 5200 · Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE SLIDE ARMING LEVER LOOSE AT DOOR 3L. RESECURED DOOR 3L ARMED LEVER PER AMM 20-21-00.
